# SDR ABXA20151208199

- Difficulty date: December 8, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 55,039 hours, 43,448 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CORROSION ON RT WING AT REAR SPAR & WS 912.  REMOVED PANELS, REMOVED CORROSION & NDT INSPECTED.  PERFORMED REPAIR ON REA B657-61824-MR.  REINSTALLED PANELS IAW SRM 51-40-02 & REA B657-61824-MR.  TOUCH UP PAINT TO BE DONE ON NR 1241.  DANGER TAG REMOVED.  SDR INFORMATION, CORRODED, PN 112T3101-6, PART NAME SKIN, SN NSN, EXACT FS & BS LOCATION ON ACFT FROM RT WING TO TE.  EXACT STRINGER & WS LOCATION ON ACFT FROM WS 908 TO WS 914.  ACFT WAS GNDED.
